# SDR JR2R2011092900442

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 20,193 hours, 16,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670320774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR FORWARD SURROUND ANGLE AT STRINGER 26R CORRODED.  REPLACED ANGLE IAW CRJ 900 SRM 51-42-06 AND 51-42-21.
